# SDR DALA2015011600350

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 43,622 hours, 14,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INTERMITTENTLY ILLUMINATE FROM ROWS 41-49 AND AFT GALLEY DURING DESCENT.  EMERGENCY LIGHTING CHECKED NORMAL.
